Xyzal oral medication

Common Questions and Answers about Xyzal oral medication

xyzal

Avatar n tn Hello there, Welcome to the allergy forum. I see you joined Med help this month. You say you have taken the xyzal tablets for 5 years. That's a long time to be taking a medication. Here is what I would suggest. I would make an appointment with the doctor who prescribed the xyzal tablets for you. I would tell your doctor what you just shared in your post. That if you do not take the tablet for more than a day, you experience itchiness all over your body especially on your arms and legs.
Avatar f tn But the past few days, some hives have started to come back. I have been taking benadryl along with the xyzal as needed. I was wondering if I could take 2 xyzal a day instead o 1. The only other medication that I am on is ortho cyclin birth control. Would I be okay if I took a 5 mg of xyzal early in the morning and then another in the late afternoon? Thanks in advance!
Avatar n tn I checked my favorite drug site and they are the same. OTC Zyrtec is essentially the same medication. Some people say that Xyzal is a more 'purified" form of the chemical. You can try Zyrtec to see if it works as well. Take care.
Avatar n tn Thanks for the initial comments. I went to a clinic today, and they gave me anti-allergin medication called Xyzal, and they told me that at this point i shouldn't be overly concerned. However, upon reading further, could candida be a culprit? I have not developed any blisters, but i do have a white streak running on the inside of my cheek (both sides) from my back molars to the corner of my lips. My lips are slightly swelled on the inside. So far it is entirely painless.
Avatar f tn You can take non-sedating antihistamines such as Cetirizine or Loratadine(Claritin) when the rash appears. Short courses of oral cortisone or steroids are taken for short periods (one to three days) to settle more severe symptoms.You may take Vitamin C along with the prescribed treatment. Vitamin C is a general anti-allergy supplement. Also apply calamine lotion and a mild steroid cream like dermacort on the rash.If the symptoms persist then pls consult an allergist.
Avatar f tn eventually i started bi-weekly sessions of acupuncture which really really helped and finally i was off the medication. i still take a daily xyzal otherwise the hives come back not the anaphylaxis though. it took another 2 years to lose the steroid bloat. the steroids muck up your system totally. still can't take most dairy products. most of my teeth fillings fell out and other healthy teeth started crumbling. my bones were brittle.
Avatar n tn Over 5 weeks ago, I took XYZal for 4 days to help with Fall allergies. Shortly after I stopped taking XYZ-al, I started itching all over my body. I went to my dermatologist. she narrowed it down to the allergy medication. Has anyone experienced this reaction? It has been 5 miserable weeks....I am on hydroxyzine pills which make me sleepy so I can only take at night to relieve itching/pinching. I have used multiple lotions. I called manufacturer who really were no help.
Avatar f tn I have been dealing with hives since 2000. All i have to do is be in the sun and i break out. I have tried Zyrtec, Allegra, Singular and now i'm on Xyzal. The Xyzal i only tried one time and woke up the next morning feeling like i was drunk and hit by a train. It left a horrible taste in my mouth. I am so sick of these hives. I'm getting married in August and have a terrible farmers tan and i am asking for any advice on what to do.
Avatar n tn The doctor told me to stop using it immediately after he heard that my body got some allergic reaction toward the drug. The doctor gave me XYZAL-sample medicine- for itching. He gave me four pills and plus a Cholestorel medicine called NIASPAN. He said if itching goes away after four days of using the XYZAL, then I will try Niaspin and see how my body will react. Now, after using XYZAL for two days, my body is still itching, there is no diffrence yet. I got two more pills of XYZAL.
Avatar f tn I finally figured it out its was only happening the nightd he would have the xyzal....The xyzal made the outside of his lobes and his ears feel like they were on fire!!!
Avatar f tn She prescribed me levocetirizine. Its a newer allergy medication and supposively the best! Its class B which is in same caterogory as benedryl. I'm telling you I have been through 14 bottles of afrin and have not been able to go anywhere without my tissues. I have taken one so far and not one tissue today!
Avatar n tn the doctor put me on prednisone 10mg and i have only taken 4 tablets so far and i do not feel any relief-is there another med that would work faster? and what is xyzal 5mg?
Avatar f tn Another Dermatologist had given zentel, Ivermectol for only one dose. and xyzal daily.Now She is not getting hives than previous days. will she get rid of hives completely?
Avatar f tn Ask you doctor about the Cymbalta one. I had one but it was only for one month. And there are really good one for Xyzal, Astepro and Omnaris. The others, I don't know. Skmedlin's advice was good.
Avatar f tn I currently take Xyzal and Nasacort for allergies and medication for asthma (Singulair and Symbicort). I'm also taking allergy shots for cat dander and grass pollens. When I go running by wooded areas I get a horrible runny nose. My runny nose goes away about 10-15 minutes after I get inside from my run. I'm wondering if it could be from allergies or if it could be from something else. Thanks.
Avatar m tn Treatment for both includes avoidance of the allergen, oral antihistaminics like benadryl or Claritin and topical application of corticosteroids. You may try application of calamine on the affected site. It may work by soothing the skin. If symptoms are severe, then oral steroids may be needed. It is suggested to consult a dermatologist and get examined. Hope it helps. Take care and keep me posted !
Avatar f tn They are still kind of itchy, burn, and hurt. I went to the doctor he gave me some pills called xyzal. He told me to take one a day but i been taking them for two days and i feel a little better and some has gone away but my hands and feet got very swollen and hurtful. i dont know what it is and its scaring me because I've never been the type of person that has allergic reactions?
Avatar f tn ENT said eustachian tube dysfunction due to allergies (tested positive for various inhalent allergies) and said to use Xyzal and Flonase. Xyzal made me too sleepy so stopped, and Flonase has done nothing. ENT said it would take Flonase a month to clear up the ETD. The constant ear popping wouldn't bother me if it weren't accompanied by the lightheadedness and brain fog, which sometimes by the end of the day turns into a very bad headache and then disappears.
Avatar n tn I took XYZal for 4 days for my Fall allergies. Once I stopped, I developed this maddening itching all over!!!! I went to my dermatologist who prescribed hydroxyzine capsules. The meds help somewhat....but also make me tired so I can only take at night!!! I have been suffering for FIVE weeks. Any idea when I can expect this reaction to end?? Or at least some tips on method of relief? PLEASE!!
Avatar n tn I am having a fear of Oral Herpes. On Thursday last week I had really bad burning lips and some what appeard to be puffy lips. They were red but I had been out in the sun in and out of AC. So I figured crap... I kissed a girl there was no signs of sores but she was wearing a LOT of makeup. So I don't know. This was on May 28.
1925135 tn?1323307656 When I was diagnosed with type 2 diabetes I went through several medications before I found 1 that fit me - I am a non insulin dependent diabetic .
Avatar n tn discharge with a dough like texture but no smell. I am taking xyzal but my appetite has slowly decreased every day. Now i am to the point that I dont want to eat at all. If I do eat all I want to eat is nuts. Also have been trying to get pregnant for 1 1/2 years after miscarriage.
Avatar f tn After a few days i asked for it to be removed bec I really cannot see. So it was removed last Thursday and was told to use Xyzal and oral Doxycycline BID. I can feel more foreign body now, and my husband noticed that it looks like there is a bubble at the center of my eye. So now I am desperate for help. What should I do now? Wait another week squinting because my left eye is the only good eye, or seek second opinion?
Avatar m tn ve tried em all, Loratadine, Claritin, XYZal, Benedryl, Zyrtec, etc..... I see an allergist on the 28th, but was wondering if anyone has ever experienced tingling/shaking due to allergy/sneezing.